International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 057585 | https://doi.org/10.1155/2007/57585

K. L. Duggal, B. Sahin, "Lightlike Submanifolds of Indefinite Sasakian Manifolds", International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 057585, 21 pages, 2007. https://doi.org/10.1155/2007/57585

Lightlike Submanifolds of Indefinite Sasakian Manifolds

Academic Editor: Ingo Witt
Received17 Feb 2006
Revised31 Oct 2006
Accepted24 Jan 2007
Published25 Mar 2007

Abstract

We first prove some results on invariant lightlike submanifolds of indefinite Sasakian manifolds. Then, we introduce a general notion of contact Cauchy-Riemann (CR) lightlike submanifolds and study the geometry of leaves of their distributions. We also study a class, namely, contact screen Cauchy-Riemann (SCR) lightlike submanifolds which include invariant and screen real subcases. Finally, we prove characterization theorems on the existence of contact SCR, screen real, invariant, and contact CR minimal lightlike submanifolds.

References

  1. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at: Zentralblatt MATH | MathSciNet
  2. V. I. Arnol'd, “Contact geometry: the geometrical method of Gibbs's thermodynamics,” in Proceedings of the Gibbs Symposium (New Haven, CT, 1989), pp. 163–179, American Mathematical Society, Providence, RI, USA, 1990. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. S. Maclane, Geometrical Mechanics II, Lecture Notes, University of Chicago, Chicago, Ill, USA, 1968.
  4. V. E. Nazaikinskii, V. E. Shatalov, and B. Y. Sternin, Contact Geometry and Linear Differential Equations, vol. 6 of De Gruyter Expositions in Mathematics, Walter de Gruyter, Berlin, Germany, 1992. View at: Zentralblatt MATH | MathSciNet
  5. C. Călin, Contributions to geometry of CR-submanifold, Thesis.
  6. C. Călin, “On the existence of degenerate hypersurfaces in Sasakian manifolds,” Arab Journal of Mathematical Sciences, vol. 5, no. 1, pp. 21–27, 1999. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak, and J. S. Pak, “Lightlike hypersurfaces of indefinite Sasakian manifolds,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 9, pp. 1369–1380, 2003. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  8. K. Yano and M. Kon, Structures on Manifolds, vol. 3 of Series in Pure Mathematics, World Scientific, Singapore, 1984. View at: Zentralblatt MATH | MathSciNet
  9. D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at: Zentralblatt MATH | MathSciNet
  10. K. L. Duggal, “Space time manifolds and contact structures,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 545–553, 1990. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  11. T. Takahashi, “Sasakian manifold with pseudo-Riemannian metric,” The Tohoku Mathematical Journal, vol. 21, pp. 271–290, 1969. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  12. S. Tanno, “Sasakian manifolds with constant φ-holomorphic sectional curvature,” The Tohoku Mathematical Journal, vol. 21, pp. 501–507, 1969. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  13. K. L. Duggal and D. H. Jin, “Totally umbilical lightlike submanifolds,” Kodai Mathematical Journal, vol. 26, no. 1, pp. 49–68, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  14. A. Bejancu, Geometry of CR-Submanifolds, vol. 23 of Mathematics and Its Applications (East European Series), D. Reidel, Dordrecht, The Netherlands, 1986. View at: Zentralblatt MATH | MathSciNet
  15. K. L. Duggal and B. Sahin, “Screen Cauchy Riemann lightlike submanifolds,” Acta Mathematica Hungarica, vol. 106, no. 1-2, pp. 137–165, 2005. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  16. C. L. Bejan and K. L. Duggal, “Global lightlike manifolds and harmonicity,” Kodai Mathematical Journal, vol. 28, no. 1, pp. 131–145, 2005. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  17. K. L. Duggal and B. Sahin, “Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds,” Acta Mathematica Hungarica, vol. 112, no. 1-2, pp. 107–130, 2006. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2007 K. L. Duggal and B. Sahin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views150
Downloads730
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.